MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives francaises de pediatrie · 1989

[Congestive cardiomyopathy after chronic inhalation of trichloroethylene].

Delepoulle F, Chauvière A, Brevière G M, Martinot A, Francart C, Diependaele J F, Leclerc F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A congestive cardiomyopathy (associated with an atrial flutter) was observed in a 14 year-old boy who was a regular trichlorethylene sniffer. Regression occurred after stopping exposition to the toxic chemical. This complication hitherto not reported in children, may be fatal. Its origin would be ischemic because trichlorethylene is known to potentiate the effects of circulating catecholamines. This toxic cardiomyopathy has to be added to the list of congestive cardiomyopathies in children and adolescents.

Для цитирования: Delepoulle F, Chauvière A, Brevière G M, Martinot A, Francart C, Diependaele J F, Leclerc F. [Congestive cardiomyopathy after chronic inhalation of trichloroethylene].. Archives francaises de pediatrie. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.